# SDR SWAA2019072435240

- Difficulty date: July 24, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 4,205 hours, 1,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT OUTBOARD FLASHLIGHT WOULD NOT TEST.  R&R BATTERY PACK IAW AMM.
